# SDR AALA202304041205

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A320*
- Aircraft serial: 6613
- Aircraft time: 25,361 hours, 10,071 cycles
- System (JASC): 5270 · Door Warning System
- Part: Reservoir
- Part number: 61639203
- Part serial: C5012
- Condition: Fault Message
- Location: Zone 800 - Doors
- Part time: 25,366 hours, 10,073 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOWARD FLIGHT ATTENDANT CIDS PANEL SHOWS 2L CHECK SLIDE PRESSURE. MAINTENANCE REPLACED 2L DOOR ESCAPE SLIDE RESERVOIR PER AMM 25-62-49 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO MESSAGES NOTED.
